Semiparametric estimation of on-stie count data models

Masaki Narukawa, Katsuhito Nohara

Research output: Contribution to journalArticle

Abstract

This article proposes semiparametric estimation of on-site count data models based on a series expansion approach of Gurmu, Rilstone and Stern (1999, Journal of Econometrics 88, 123-150), which is flexible and adaptable for a form of overdispersion as long as the exponential mean parameterization is given. We also provide the empirical illustration of demand for a recreation site. The result suggests that the existing parametric approaches will cause wrong statistical inference for the on-site count data.

Original languageEnglish
Pages (from-to)584-590
Number of pages7
JournalEconomics Bulletin
Volume31
Issue number1
Publication statusPublished - Mar 11 2011
Externally publishedYes

ASJC Scopus subject areas

  • Economics, Econometrics and Finance(all)

Fingerprint Dive into the research topics of 'Semiparametric estimation of on-stie count data models'. Together they form a unique fingerprint.

  • Cite this